# SDR AALA2009040500714

- Difficulty date: April 5, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 24,207 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - AFT CARGO DOOR FORWARD EXTERNAL EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR EXTERNAL EMERGENCY LIGHTS AT AFT CARGO DOOR FORWARD.
